# SDR O2GA2015031383501

- Difficulty date: March 13, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N835UP
- Make and model: Beech B300
- Aircraft serial: FL965
- Aircraft time: 156 hours, 126 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: 8221108132
- Part serial: 41GNXP
- Condition: Weak
- Location: E&E Bay
- Part time: 156 hours, 126 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS RUDDER BOOST TEST HAS OPPOSITE RUDDER MOVEMENT WHEN TEST IS PERFORMED.  LT THROTTLE HAS RT RUDDER MOVEMENT.  RT THROTTLE HAS LT RUDDER MOVEMENT.  MX WAS UNABLE TO DUPLICATE THE DISCREPANCY WITH THE CREW.  DURING TEST IT WAS NOTED THAT THE SYS WAS GIVING WEAK RUDDER COMMANDS.  MX ACCESSED THE FLIGHT GUIDANCE COMPUTER & NOTICED A MILD BURNED PLASTIC SMELL COMING FROM THE COMPUTER.  THE FLIGHT GUIDANCE COMPUTER WAS REPLACED.  RUDDER BOOST FUNCTION WAS IMPROVED.  ACFT WAS RETURNED TO SERVICE.
